Open Access

Regular representations of infinite dimensional group $B_0^Z$ and factors


Full Text

Coming Soon.





Article Information

TitleRegular representations of infinite dimensional group $B_0^Z$ and factors
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 43-48
MathSciNet MR1879484
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. V. Kosyak and R. Zekri, Regular representations of infinite dimensional group $B_0^Z$ and factors, Methods Funct. Anal. Topology 7 (2001), no. 4, 43-48.


BibTex

@article {MFAT181,
    AUTHOR = {Kosyak, A. V. and Zekri, R.},
     TITLE = {Regular representations of infinite dimensional group $B_0^Z$ and factors},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {43-48},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=181},
}


All Issues